# SDR ASAA2022122841322

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,961 hours, 15,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 23924
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 17,397 hours, 5,067 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED, RESET ON MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, R/H PACK LIGHT ILLUMINATES WHEN RECALLED. NO.2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "TCV-2". REMOVED & REPLACED TCV-2 (V141) REF B737-800 AMM 21-51-10.
